# SDR HEEA078750

- Difficulty date: May 1, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Make and model: Bell 222
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: 222375019105
- Part serial: 60313213
- Condition: Reads Low
- Location: Hyd Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PRESSURE INDICATOR READS LOW PRESSURE. REPLACED HYD PRESSURE INDICATOR TRANSMITTER.
